# SDR ASAA1048131

- Difficulty date: June 16, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 41,102 hours, 22,573 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435340
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B AFT FLAP AT APPROX 12 INCHES FROM I/B EDGE DENTED.  REMOVED DAMAGED AREA, INSTALLED DOUBLER REPAIR.
